BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Rings whose free modules satisfay the ascending chain condition on submodules with a bounded number of generators

Participants in the publication
Antunes Simões, Maria Elisa (Author)
Dep. Matemática
Smith, Patrick F. (Author)

Scope
International

Refereeing
Yes

Date of Publication
1998

Where published
JOURNAL OF PURE AND APPLIED ALGEBRA

Publication Identifiers
ISSN - 0022-4049

Volume
123

Starting page
51
Last page
66

Document Identifiers
DOI - https://doi.org/10.1016/S0022-4049(96)00086-2


Export

APA
Antunes Simões, Maria Elisa, Smith, Patrick F., (1998). Rings whose free modules satisfay the ascending chain condition on submodules with a bounded number of generators. JOURNAL OF PURE AND APPLIED ALGEBRA, 123, 51-66. ISSN 0022-4049. eISSN .

IEEE
Antunes Simões, Maria Elisa, Smith, Patrick F., "Rings whose free modules satisfay the ascending chain condition on submodules with a bounded number of generators" in JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 123, pp. 51-66, 1998. 10.1016/S0022-4049(96)00086-2

BIBTEX
@article{1845, author = {Antunes Simões, Maria Elisa and Smith, Patrick F.}, title = {Rings whose free modules satisfay the ascending chain condition on submodules with a bounded number of generators}, journal = {JOURNAL OF PURE AND APPLIED ALGEBRA}, year = 1998, pages = {51-66}, volume = 123 }